Alert archive / New York / Flash Flood Warnings in 2017
Flash Flood Warning 16, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 4, 2017, 4:46 PM EDT for Fulton County, Saratoga County, New York. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2017, 4:46 PM EDT (20:46 UTC)
- Expired
- Aug 4, 2017, 6:45 PM EDT
- In force
- 119 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 70 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:50 PM EDT | FLASH FLOOD | 1 Nw Mayfield, NY | GRAY ROAD IN MAYFIELD WASHED OUT REPORTED VIA FULTON COUNTY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
618
WGUS51 KALY 042046
FFWALY
NYC035-091-042245-
/O.NEW.KALY.FF.W.0016.170804T2046Z-170804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
446 PM EDT FRI AUG 4 2017
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northwestern Saratoga County in east central New York...
Northeastern Fulton County in eastern New York...
* Until 645 PM EDT
* At 445 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to three inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Edinburg, Northville, Mayfield, Cranberry Creek, Northampton Beach
Public Campground, Fairchilds Corners, Fish House, Munsonville,
Sweets Crossing, Benedict, Glenwild, Long Corners, Broadalbin
Junction, Carpenters Corners, Tomantown, Osbourne Bridge, North
Broadalbin, Jackson Summit, Riceville and Batchellerville.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4324 7433 4322 7432 4322 7422 4325 7422
4326 7405 4309 7405 4307 7431 4324 7435
$$
TAW1 follow-up statement
461
WGUS71 KALY 042221
FFSALY
Flash Flood Statement
National Weather Service Albany NY
621 PM EDT FRI AUG 4 2017
NYC035-091-042230-
/O.CAN.KALY.FF.W.0016.000000T0000Z-170804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saratoga NY-Fulton NY-
621 PM EDT FRI AUG 4 2017
...THE FLASH FLOOD WARNING FOR NORTHWESTERN SARATOGA AND NORTHEASTERN
FULTON COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4324 7433 4322 7432 4322 7422 4325 7422
4326 7405 4309 7405 4307 7431 4324 7435
$$
TAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 4:39 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 4, 4:39 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Albany NY 439 PM EDT Fri Aug 4 2017 .SYNOPSIS... Warm and humid conditions will remain in place through tonight. This will keep the threat for additional showers and thunderstorms in the forecast. Showers and thunderstorms increase tonight into early Saturday along and ahead of a cold front. A cooler and drier air mass is expected for the remainder of the weekend before more wet weather arrives for early next week. && .NEAR TERM /THROUGH SATURDAY/... As of 4 pm, scattered convection continues in the prefrontal airmass. Weak organization to the storms with deep layer shear around 20 kt as the strongest midlevel flow remains off to the west. One or two of the deepest cores have produced hail and damaging winds. CAMs suggest this activity will persist through the rest of the diurnal heating before diminishing around 00Z. A few strong to marginally severe storms can continue to be expected into the evening. Storms have around 1500-2000 J/kg SBCAPE to work with per SPC Mesoanalysis. Coverage should remain scattered at most given the weak forcing. Tonight, the deep upper low now moving across the central Great Lakes will continue to eject northeastward and become negatively tilted. One or more bands of showers and thunderstorms are forecast to cross the region tonight, likely an extension of the activity ongoing from southern Ontario into Ohio along a cold front. After the afternoon and evening convection weakens, it appears we could have a lull in activity before the front approaches. Have worked this idea into hourly PoPs. CAMs suggest the frontal band will work into the western Adirondacks and Mohawk Valley around midnight or just before. The instability will be waning even as the wind field increases, likely resulting in a weakening trend to the convection. Cannot rule out some gusty winds especially over western parts of our forecast area with any lingering instability given fairly strong low-level wind fields, but overall the trend should be a weakening one with eastward extent. Locally heavy rainfall will be a possibility given storm motions somewhat parallel to the boundary, but overall the system will be progressive enough to limit the flooding threat. Rainfall may not reach the Hudson Valley until closer to 09-12Z. It will be a mild night with a southerly gradient in place. Areas around the Capital District may not fall below 70F with gusty southerly winds up the valley. At 12Z, model consensus supports a frontal position roughly along or just west of the Hudson Valley. Main question will be if any destabilization can occur to the east of the front to support an additional convective threat. Given the likely presence of prefrontal clouds and precipitation and early frontal passage, this potential is questionable. However, NAM still generates MLCAPE of 1000-1500 J/kg east of the Hudson by 18Z, with deep- layer shear around 40 kt. SPC marginal risk from the Hudson eastward appears to handle this situation properly. Best potential for thunderstorms and severe weather is over our western New England counties. Otherwise, a drying and clearing trend will occur behind the front from west to east. Dewpoints drop into the mid- 50s to lower 60s by the afternoon hours, with a moderate westerly breeze. H850 temps drop to around +7C over Lake Ontario, whose average surface temp is around 22C, so could be looking at some lake-effect clouds and showers over the western Adirondacks by late in the day. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... Quiet weather Saturday night into Sunday as upper flow becomes zonal upstream of the passing trough. Lows finally back into the 50s under mostly clear skies Saturday night, with some upper 40s in the higher terrain. A bit breezy again on Sunday with highs a few degrees below normal in the upper 60s to upper 70s. Sunday night into Monday, a broad trough will deepen over the Western Great Lakes, sharpening as it tracks toward the Northeastern US. A surface low is expected to develop downstream of the trough over the eastern seaboard. Still various solutions on the track and strength of the low, with the ECMWF on the stronger, northern end of the envelope (developing a seasonably strong low within a coupled upper jet structure), and the GFS on the weaker, southern end. Enough consensus for likely PoPs for the northern half for Monday and categorical for the southern half. Should the ECMWF verify, we could be looking at a widespread, steady, moderate rainfall event. Regardless, it looks to be cool with temperatures struggling to reach 70 in the warmest spots. While most of the rainfall looks to occur Monday, it could start in spots late Sunday night. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Those seeking relief from the heat are in luck as the extended period will feature temperatures running slightly below normal for early August (normal highs low 80s) accompanied with lower humidity levels. Besides seasonably cool temperatures, we can also expect a mix of pleasant days with high pressure in control along with unsettled days that bring threats of showers and possible thunderstorms. Based on current guidance, the start of the extended outlook looks wet as our rather robust low pressure system from Monday could linger pasted sunset. While there is still uncertainty on exact timing, given the impressive dynamics including an intensifying shortwave in the Great Lakes and 95-105kt 300mb jet over the Northeast, rain could continue into the evening. For now, have high end chance POPS N/W of the Capital District and likely POPS in southeastern zones (western MA, NW CT and lower Hudson Valley) Monday evening as the system exits into New England. Due to the dynamics, south/eastern areas could even see periods of steady rain during this time with both the Euro and Canadian in agreement on this solution. Most of the rain should be out by daytime Tuesday but the associated upper level trough swings into the Northeast during the day which could lead to returning isolated to scattered showers. Guidance does show a H850 cold pool of 7-8C moving into the northern CWA so may even have to monitor potential hail/graupel, especially if enough sun peaks through during the afternoon hours. Temperatures Tuesday should be warmer than Monday but still below normal reaching only into the low - mid 70s. In addition, northerly surface winds could be a bit breezy Tuesday as well as a 1020-1025mb high from the Ohio Valley nosing into the region behind out departing low. High pressure takes control Wednesday giving us a very pleasant day with temperatures near to slightly below normal in the mid - upper 70s. The high shifts into New England Thursday and returned southwesterly flow sets up over the area so we should reach around 80 with dew points rising a bit as well. Friday and Saturday turn more unsettled as our next shortwave exits the Midwest and with southwesterly flow in place, instability could lead to threats of showers and thunderstorms. Temperatures should increase to around normal with dew points on the rise as well. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Prefrontal showers and thunderstorms will continue this afternoon across eastern NY and western New England. The cold front will move slowly across the region tonight into tomorrow morning. VFR conditions are expected outside of any thunderstorms this afternoon into early this evening. Brief reductions to MVFR/IFR levels are possible in any thunderstorms. KPOU/KPSF have the best chance between 18Z-22Z, where KALB/KGFL also have TEMP0 groups out from 20Z to 00Z/FRI. The cold front approaches this evening, and PROB30 groups were used in the 05Z to 12Z time frame to address additional thunderstorms. Lowering cigs/vsbys are possible in the bands of showers and embedded thunderstorms with widespread MVFR conditions developing. Some IFR conditions are possible in terms of cigs at KPSF. The band of showers and thunderstorms should move east of the terminals in the late morning. Southerly winds of 8 to 15 kts with gusts to 20 to 25 kts especially at KALB will continue this afternoon. The winds will be from the south at 5 to 10 kts tonight, and veer to the southwest at 10 to 15 kts in the late morning with some gusts in the 20 to 25 kt range possible. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: High Operational Impact. Likely SHRA. Monday Night: Moderate Operational Impact. Chance of SHRA. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will pass through the region tonight into early Saturday, bringing widespread showers and thunderstorms to the area. Rainfall is expected to linger into Saturday from the Hudson Vally eastward, with a drying trend from west to east during the day. A cooler and drier airmass will continue to filter in on Sunday, with RH values falling into the mid-40s to mid-50s. Westerly winds may gust to 20-25 mph behind the front Saturday and during Sunday afternoon. Another widespread rainfall event is expected for Monday. && .HYDROLOGY... Widespread showers and thunderstorms, some containing heavy rainfall, are expected tonight into Saturday morning as a cold front moves east across the region. Localized ponding of water in low lying/poor drainage and urban areas will be possible, but progressive nature of the system will limit the flooding threat. Additional showers and thunderstorms are likely for areas east of the Hudson Valley Saturday morning into early afternoon. Dry weather will build in for later Saturday afternoon and Sunday. Another widespread rainfall event is expected late Sunday night into Monday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM/Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...Speciale AVIATION...Wasula FIRE WEATHER...Thompson HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 12:41 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1241 PM EDT Fri Aug 4 2017 CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084- VTZ013>015-051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1241 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York excluding the western Adirondacks and the western Mohawk Valley, and for southern Vermont. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon into tonight. There is a marginal risk for severe thunderstorms as a cold front approaches the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. Brief heavy rainfall will accompany any thunderstorm that could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The marginal risk for severe thunderstorms continues through Saturday morning, as a cold front moves across the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ032-033-038>040-082-051100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Fulton- 1241 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for the western Adirondacks and western Mohawk Valley of east central New York. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon into tonight. There is a slight risk for severe thunderstorms as a cold front approaches and moves across the region late this afternoon into tonight. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. Brief heavy rainfall will accompany any thunderstorm that could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The slight risk for severe thunderstorms continues through early Saturday morning, as a cold front moves across the region. Damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 4, 3:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Albany NY 342 PM EDT FRI AUG 4 2017 NYZ058-059-042030- Eastern Greene-Western Greene- 342 PM EDT FRI AUG 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE COUNTY... At 342 PM EDT, a strong thunderstorm was located near North-South Lake Campground, or 7 miles west of Catskill, moving north at 20 mph. this storm will remain over mainly rural areas of northwestern Eastern Greene and northeastern Western Greene Counties, including the following locations: East Durham, Norton Hill, Greenville Center, West Coxsackie, Round Top, Result, Haines Falls, Earlton, Sanfords Corners and Limestreet. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4217 7394 4219 7410 4242 7412 4239 7379 TIME...MOT...LOC 1942Z 189DEG 18KT 4223 7401 ROK
Local storm report, Aug 4, 3:53 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG GLOVERSVILLE 43.05N 74.35W
08/04/2017 FULTON NY 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1704021
JECLocal storm report, Aug 4, 4:06 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FUNNEL CLOUD 2 E CRANBERRY CREEK 43.15N 74.19W
08/04/2017 FULTON NY BROADCAST MEDIA
FUNNEL CLOUD OBSERVED OVER GREAT SACANDAGA LAKE.
CONFIRMED BY VIDEO.
&&
EVENT NUMBER ALY1704022
JECSpecial weather statement, Aug 4, 4:10 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
410 PM EDT FRI AUG 4 2017
NYZ033-039-041-082-042045-
Southern Fulton-Hamilton-Northern Fulton-Northern Saratoga-
410 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHWESTERN SARATOGA AND EASTERN FULTON COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Cranberry
Creek, or 8 miles northeast of Gloversville, moving northeast at 25
mph.
Winds of 40 mph and half inch hail are possible with this storm.
This storm will be near...
Northampton Beach Public Campground around 420 PM EDT.
Northville around 425 PM EDT.
Edinburg around 435 PM EDT.
Day Center around 445 PM EDT.
Other locations impacted by this storm include Fairchilds Corners,
Fish House, Munsonville, Tenantville, Sweets Crossing, Benedict,
Pinnacle, Glenwild, Maple Grove and Broadalbin Junction.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4337 7416 4338 7405 4322 7385 4311 7408
4312 7412 4309 7412 4302 7426 4316 7442
TIME...MOT...LOC 2009Z 228DEG 22KT 4315 7426
TAWSpecial weather statement, Aug 4, 4:12 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Albany NY
412 PM EDT FRI AUG 4 2017
NYZ038-039-082-042100-
Southern Fulton-Southern Herkimer-Northern Fulton-
412 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FULTON AND SOUTHERN
HERKIMER COUNTIES...
At 411 PM EDT, a strong thunderstorm was located near Middleville, or
near Little Falls, moving northeast at 25 mph.
Winds of 40 mph and half inch hail are possible with this storm.
This storm will be near...
Little Falls around 415 PM EDT.
Dolgeville around 430 PM EDT.
Stratford around 445 PM EDT.
Other locations impacted by this storm include Oregon, Ingham Mills,
Garlock Corners, Curtis, Countryman, Lotville, Rasbach Corner,
Doxtater Corner, Knappville and Burrell Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4333 7484 4329 7474 4329 7471 4325 7461
4318 7452 4296 7494 4313 7513
TIME...MOT...LOC 2011Z 228DEG 22KT 4310 7493
TAWSpecial weather statement, Aug 4, 4:38 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Albany NY
438 PM EDT FRI AUG 4 2017
NYZ041-043-083-084-042130-
Northern Washington-Southern Washington-Southeast Warren-Northern
Saratoga-
438 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND CENTRAL WASHINGTON COUNTIES...
At 438 PM EDT, a strong thunderstorm was located near Corinth, or
near Glens Falls, moving northeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Glens Falls, Fort Edward and West Glens Falls around 455 PM EDT.
Hudson Falls and Glens Falls North around 500 PM EDT.
Hartford around 525 PM EDT.
Comstock around 530 PM EDT.
Other locations impacted by this storm include Gurn Spring, South
Bay, Beartown, French Mountain, Dunham Basin, Smiths Basin, Lake
Luzerne, Adamsville, Kings Station and South Bay Village.
THIS INCLUDES Interstate 87 near exit 16.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4341 7331 4314 7376 4327 7392 4343 7367
4341 7362 4346 7362 4354 7350
TIME...MOT...LOC 2038Z 228DEG 21KT 4326 7376
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:00 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Aug 3, 9:29 PM EDT | Special Weather Statement | ALY | Columbia | 46 min |
| Aug 4, 10:23 AM EDT | Special Weather Statement | ALY | Dutchess | 37 min |
| Aug 4, 1:03 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 4, 1:36 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 39 min |
| Aug 4, 1:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 4, 2:23 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 67 min |
| Aug 4, 3:04 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga | 116 min |
| Aug 4, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 56 min |
| Aug 4, 3:42 PM EDT | Special Weather Statement | ALY | Greene | 48 min |
| Aug 4, 4:10 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Aug 4, 4:12 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 4, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 56 min |
| Aug 4, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Aug 4, 4:49 PM EDT | Special Weather Statement | ALY | Greene | 41 min |
| Aug 4, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 55 min |
| Aug 4, 5:14 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Aug 4, 5:18 PM EDT | Special Weather Statement | ALY | Hamilton | 57 min |
| Aug 4, 5:28 PM EDT | Special Weather Statement | ALY | Albany | 47 min |
| Aug 4, 5:46 PM EDT | Special Weather Statement | ALY | Hamilton | 44 min |
| Aug 4, 6:07 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 38 min |
| Aug 4, 6:24 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 51 min |
| Aug 4, 6:52 PM EDT | Special Weather Statement | ALY | Herkimer | 38 min |
| Aug 4, 7:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Aug 4, 7:17 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 58 min |
| Aug 4, 7:22 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 53 min |
Nearby
Flash Flood Warnings in New York, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.